An improved generation technique for random number sequences
N.D. Deans and
D.P. Mann
Mathematics and Computers in Simulation (MATCOM), 1982, vol. 24, issue 4, 314-325
Abstract:
This paper deals with the problem of producing several statistically independent streams of random numbers. Existing techniques are discussed and a new method is proposed. Statistical tests carried out on all the circuits described show that the proposed method yields random number sequences whose statistical independence is better than that of the sequences generated by existing techniques.
Date: 1982
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475482900751
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:24:y:1982:i:4:p:314-325
DOI: 10.1016/0378-4754(82)90075-1
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().